|Bahasa Melayu & Bahasa Inggeris|
|Doktor-doktor kami boleh menulis dalam Bahasa Melayu & Bahasa Inggeris|
|Semua doktor di DoctorOnCall adalah berdaftar dengan Kementerian Kesihatan Malaysia|
|Sebarang data anda tidak akan didedahkan kepada mana-mana pihak|
|Pantas Dan Cekap|
|Sebarang pertanyaan anda akan dijawab oleh doktor degan segara|
Dijawab oleh: Dr Ramzdhan
Hi, I am suffering from anxiety and some low mood.
I was previously on Setraline 50mg for a year and it was tapered down and eventually stopped as I was feeling much better in myself. This was about 6 months ago.
The symptoms are currently back. Lots of anxiety and some low mood, but I am not suicidal or anything like that. Would re-starting Setraline be a good idea
Thank you for your questions. I understand your concern regarding your symptoms are recurring again. In order to evaluate if you need to take your medication again or otherwise, you need to consult your doctor as he/she may have adequeate information to assess the need and the initial dose of restarting your medication. This is to ensure that the medication would not provide you with unnecessary side effects.
However, you may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.